# SDR ASAA0852827

- Difficulty date: April 22, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 2,750 hours, 791 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 2118966222
- Part serial: 77F2128
- Condition: Defective
- Location: Apu
- Part time: 2,740 hours, 789 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GENERATOR INDICATES 15 AMPS WITH APU OFF JUST AS OCCURRED THE DAY BEFORE.  REPLACED ECU APU ELECTRONIC CONTROL UNIT AFTER REPLACING GCU THE DAY BEFORE.
